The Cause Of A Dull Face When Using Make Up?
Good night, my skin is oily skin. When I put on make-up and go outside, exposed to the sun, I automatically sweat, now it causes my face to become dull, aka dirty. When I only use a moisturizer in the form of a gel, I go to campus using a motorbike, automatically exposed to the sun, when I get to campus, my face is really dull, what’s the solution? Is oily skin really not suitable for makeup?
Do you mean to put on makeup or put on skincare? Is it when you don't wear makeup your skin is also dull or only when you wear makeup? If dullness only occurs when wearing makeup, try to look again at your makeup, maybe the color of the makeup does not match your skin tone (too light, too dark, the makeup is oxidized so it darkens when used, or does not match the base color of the skin tone).
Actually, oily skin can use makeup, but choose non-comedogenic, oil free, powder form, has good oil control, and has a matte finish so that it looks fresher.
However, if the face is dull even though you are not wearing makeup, this condition can be caused by the following factors:
Not wearing sunscreen: sun exposure can burn skin, darken the skin, and cause dullness Smoking and alcohol consumption Use skincare that is not suitable for skin conditions or excessive use of skincare Lack of sleep and lack of exercise Stress Dehydration / lack of fluids So that skin is brighter and less dull, you can do the following tips:
Use sunscreen in the early evening. Use a non-comedogenic and oil free moisturizer. Avoid excessive sun exposure. Exfoliate 1-3x / week for example with a face scrub or home peeling Some skincare products can make your skin more sensitive to the sun, using skincare like this should be better. only at night, use skincare that is friendly to the sun, accompanied by sunscreen use. Drink 2-3 liters of water / day Sleep 7-8 hours at night Exercise 3-4x / week Consume lots of vegetables and fruit Avoid smoking and alcohol. If you want a brighter face to be more effective, you can consult a dermatologist so that it can be given more optimal care. Hope it can help you,